# SDR SWIA201437907

- Difficulty date: May 16, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53111714
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM AT RBL 9 - 15 LOWER ANGLE CRACKED.  C-CHECK, REPLACED WITH NEW IAW SRM .
